MathSciNet Relay Station
MathSciNet bibliographic data
MR1420223 14E30 (14E15 14E35)
Shokurov, V. V. $3$-fold log models. Algebraic geometry, 4. J. Math. Sci. 81 (1996), no. 3, 2667–2699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement